MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Catalog Number 1009665J
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event is estimated.The device was not returned for analysis.Obtaining the device may have further aided the analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported a hi-torque (ht) balance middleweight (bmw) universal ii 190cm j guide wire was advanced without difficulty, then an unspecified balloon catheter was advanced without difficulty to the distal target lesion and dilatation was completed.When retracting the balloon catheter against resistance over the guide wire, peeling was noted on an unspecified area of the device after withdrawal.No part of the peeled material separated inside of patient anatomy.There were no adverse patient effects and no occurrence of a clinically significant delay.The procedure was considered completed.No additional information was provided.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT UNIVERSAL II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6670525
Report Number2024168-2017-05402
Device Sequence Number187302
Product Code DQX
UDI-Device Identifier08717648118760
UDI-Public(01)08717648118760(17)190131(10)7022171
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number1009665J
Device Lot Number7022171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1